Table of Contents
Algebra
Volume 2015 (2015), Article ID 587629, 15 pages
http://dx.doi.org/10.1155/2015/587629
Research Article

Involutions in the Automorphism Groups of Small Sporadic Simple Groups

School of Mathematics, The University of Manchester, Alan Turing Building, Oxford Road, Manchester M13 6PL, UK

Received 31 July 2014; Accepted 26 November 2014

Academic Editor: Peter Fleischmann

Copyright © 2015 Chris Bates et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chris Bates, Peter Rowley, and Paul Taylor, “Involutions in the Automorphism Groups of Small Sporadic Simple Groups,” Algebra, vol. 2015, Article ID 587629, 15 pages, 2015. doi:10.1155/2015/587629